[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] pain medication

My experience with pain, which is very rare, is that intense pain is like a
stressor and will cause your bgs to go up.  The Hydrocodone is a strong
drug and it too will cause bgs to go up.  So, you have both the pain and
the cure for the pain causing bgs to go up.  Really not much you can do
except control it with insulin.  
I am sorry you are in pain.  That shoulder must be awful.  Hope it goes
away soon. 

From: Laurie Brack and Jeff Montgomery <email @ redacted>
To: email @ redacted
Subject: [IP] pain medication
Date: Tuesday, August 18, 1998 3:03 AM

Hi everyone, I have a question about a pain med that I have taken, it is
called hydrocodone.  I have a torn rotary(sp) cuff in my shoulder, and was
to take 800mg of ibuprofen 4x a day.  It wasn't working, and at night I
could not sleep more than 3 hrs.  I had these in my med cabinet from a
surgery that I had last year.  Didn't need them for that, but this shoulder
is killing me.  Anyway, the thing I want to know is why is this affecting
my bg's?   I have started running in the 200's whenever I take this, and I
had normal tests before.  Is it the pain pill, or just the fact that I have
the intense pain in the first place that causes the bg raise?  I need info
for when I go back to the bone doc. thanks Laurie B.


Insulin-Pumpers website http://www.bizsystems.com/Diabetes/